EconPapers    
Economics at your fingertips  
 

Stability Conditions of Second Order Integrodifferential Equations with Variable Delay

Dingheng Pi

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

We investigate integrodifferential functional differential equations with variable delay. By using the fixed point theory, we obtain conditions which ensure that the zero solution of this equation is stable under an exponentially weighted metric. Then we establish necessary and sufficient conditions ensuring that the zero solution is asymptotically stable. We will give an example to apply our results.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/371639.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/371639.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:371639

DOI: 10.1155/2014/371639

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:371639